# SDR ASOA05753

- Difficulty date: September 11, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4463 - DURING CRUISE FROM ATL-MDT, AT APPROXIMATELY 27,000 FEET THE FIRST OFFICERS WINDSHIELD SHATTERED FOLLOWED BY A SMALL GLOW AT THE BASE OF THE RIGHT WINDSHIELD.  THE CREW THEN RECEIVED A R WSHLD HEAT CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY IN MDT.  MAINTENANCE REMOVED AND REPLACED THE NR 3 WINDSHIELD.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
